# SDR AALA201506159002

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,052 hours, 2,284 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,052 hours, 2,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW DOOR ASSIST ACTUATOR PRESS AT L3 DOOR.  SERVICED THE L3 DOOR ASSIST ACTUATOR.
